# SDR IPXA2022071284102

- Difficulty date: July 12, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B5327084500100
- Part serial: NSN
- Condition: Worn
- Location: Zone 240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMDC FLOOR PANEL 242GN HAS PUNCTURE.REPAIRED MDC FLOOR PANEL 242 GN NEEDED IAW EO:A300-5320-42722-F***SUPPLEMENTAL TO CORRECT SOURCE DOC#***
